RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2005, Volume 1, Number 1, Pages 53–67 (Mi nd190)  

Separation of variables on non-hiperelliptic curve

V. G. Marikhin, V. V. Sokolov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: A 8-parametric pair of commuting Hamiltonians of two degrees of freedom, quadratic in moments and coefficients depending only on coordinates is constructed. The Schottky-Manakov and the Clebsch spinning tops are particular cases of this model. The action function as an integral on a non-hyperelliptic curve of genus 4 is found.

Keywords: Action function, separation of variables, covering of an elliptic curve.

Full text: PDF file (212 kB)
UDC: 531.3

Citation: V. G. Marikhin, V. V. Sokolov, “Separation of variables on non-hiperelliptic curve”, Nelin. Dinam., 1:1 (2005), 53–67

Citation in format AMSBIB
\Bibitem{MarSok05}
\by V.~G.~Marikhin, V.~V.~Sokolov
\paper Separation of variables on non-hiperelliptic curve
\jour Nelin. Dinam.
\yr 2005
\vol 1
\issue 1
\pages 53--67
\mathnet{http://mi.mathnet.ru/nd190}


Linking options:
  • http://mi.mathnet.ru/eng/nd190
  • http://mi.mathnet.ru/eng/nd/v1/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:159
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020